MathSciNet Relay Station
MathSciNet bibliographic data
MR1077218 (92d:30016) 30D05
Erëmenko, A. È.; Sodin, M. L. Iterations of rational functions and the distribution of the values of Poincaré functions. (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. No. 53 (1990), 18--25; translation in J. Soviet Math. 58 (1992), no. 6, 504–509
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement